PIER
 
Progress In Electromagnetics Research
ISSN: 1070-4698, E-ISSN: 1559-8985
Home | Search | Notification | Authors | Submission | PIERS Home | EM Academy
Home > Vol. 73 > pp. 327-341

FDTD MODELING OF ARBITRARY LINEAR LUMPED NETWORKS USING PIECEWISE LINEAR RECURSIVE CONVOLUTION TECHNIQUE

By Z.-H. Chen and Q.-X. Chu

Full Article PDF (123 KB)

This article is cited by:
  • Solving Time Domain Helmholtz Wave Equation with MOD-FDM
    Baek Ho Jung, Tapan K. Sarkar
    Progress In Electromagnetics Research, Vol. pier-79, 339, 2008
    doi:10.2528/PIER07102802